INSTRUÇÃO NORMATIVA - IN Nº 2, DA AFRESP/AMAFRESP, DE 01 DE SETEMBRO DE 2008. Dispõe sobre a cobertura para medicamentos de uso ambulatorial para os casos especiais de oncologia, hepatites virais, doenças auto-imunes e pós transplantes, pelo Serviço de Assistência à Saúde da AFRESP – AMAFRESP. O Diretor da AMAFRESP, no uso de suas atribuições, resolve: Artigo 1º - Fica
Bardzo tanie apteki z dostawą w całej Polsce kupic cialis i ogromny wybór pigułek.
Microsoft word - weekly news capsule6-5-09.docWeekly News Capsule
June 5, 2009
Acetaminophen is a pain reliever that is often used as a first-line medication for the treatment of mild to
moderate pain and reduction of fever. If taken correctly, this medication is a safe and effective remedy for
these ailments. However, as this medication is broken down in the body, a chemical that can injure the
liver is produced. If more than 4000mg of acetaminophen (12 of the 325mg tablets or 8 of the 500mg
tablets) is taken in a 24-hour period consistently, or if a very large dose is taken all at once, liver and kidney
damage, liver failure or death may occur. Acetaminophen overdose is one of the leading causes of liver
failure in the United States.
In many cases, acetaminophen overdose occurs accidentally. Factors contributing to accidental
acetaminophen toxicity include:
• Use of combination products. Acetaminophen is available without a prescription as a single-
ingredient product (e.g. Tylenol®, Feverall®) and in many combination products used to treat cold and flu symptoms (e.g. Nyquil®, TheraFlu®, etc.). Acetaminophen is also an ingredient in many prescription products used to treat migraine headaches (e.g. Fioricet®, Midrin®, etc.) and moderate to severe pain (eg, Vicodin®, Percocet®, Ultracet®, etc.). • Use of abbreviations. Healthcare providers often use the abbreviation “APAP” to refer to
acetaminophen to shorten the name on labels and prescriptions. Patients may not recognize that the abbreviation is for acetaminophen, leading to potential confusion about a product’s ingredients. • Alcohol consumption. Alcohol alone may cause liver injury if used in excess. Combining
alcohol with acetaminophen products increases the risk of liver injury. Although there are warnings accompanying prescription and non-prescription products, they are often overlooked.
The symptoms of acetaminophen toxicity may include: abdominal pain, loss of appetite, seizures, diarrhea,
irritability, yellowing of the skin (jaundice), nausea, sweating, vomiting, and coma. The problem with
acetaminophen overdose is that the symptoms may not begin until 12 hours after an overdose, but chances
of recovery are best if a person seeks medical attention within 8 hours.
Prevention of acetaminophen overdose
• Do not take more than one acetaminophen-containing product at a time. • Read the labels of non-prescription and prescription products carefully. • If you are not sure if a product contains acetaminophen, ask your local pharmacist for assistance. • Avoid alcoholic beverages when you are taking a product that contains acetaminophen. If you suspect an acetaminophen overdose, contact emergency medical services or dial 911 immediately. Rite Aid Health Solutions strives to provide the most current drug information available, however, new findings are constantly being revealed. The information provided is for informational purposes only and is not meant to substitute for the advice of your physician. We hope you find this information useful, and look forward to serving you in the future.
BUDGET / FINANCE COMMITTEE MONDAY, JUNE 1, 2009 Approval of First Renewal to Bid #05/06-48, Public Safety Employee Physicals, to Company Care. This effectively extends the bid with no increase in cost for a one year period. (D. Fish) Approval of Modification #5 to Sub-grant Agreement #06/07-149 with the Division of Emergency Management for construction of the new Emergency Operations Cent